MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FLAT PE HC LINER Ø 32 / C; FLAT LINER

MEDACTA INTERNATIONAL SA FLAT PE HC LINER Ø 32 / C; FLAT LINER
Catalog Number 01.26.3239HCT
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 23 april 2018.Lot 176069: (b)(4) items manufactured and released on 21 december 2017.Expiration date: 2022-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed on 12 april 2018 by washing and packaging manager: during the visual inspection also the pictures received from the branch were considered.Visually inspecting the inlay involved in the event we can confirm an unidentified black piece into the inlay internal cavity.The black dot, impurity, is very small and it is not possible to define its origin, for sure it is not came from the inlay or plastic blister as well.Although it is not possible to confirm it, given that the packaging that we have received it is open, as well as the picture taken in the theater when the medical staff detected the event, a possibility is that there was a human involuntary contamination during the packing activity.As for our internal procedures the device must be visual inspected in order to prevent similar issues.The current analysis does not indicate an applicable systematic action.
 
Event or Problem Description
When the nurse opened the liner box, she noticed a black dot on the implant.The surgeon decided to use a back-up liner.

Brand Name
FLAT PE HC LINER Ø 32 / C
Common Device Name
FLAT LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7468344
Report Number3005180920-2018-00286
Device Sequence Number128091
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2022
Device Catalogue Number01.26.3239HCT
Device Lot Number176069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;